| Model Number |
MT22495 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018, the receiver had overheating.No additional event or patient information is available.The device has been received for investigation.A follow-up will be submitted upon completion of device investigation.
Additional Manufacturer Narrative
Com(b)(4).
Event or Problem Description
The receiver was returned for evaluation.An external visual inspection was performed and passed.A receiver charge and boot was performed and passed.A receiver download was performed and passed.A functional test was performed and passed.The receiver case was opened, and an internal visual inspection was performed and failed due to moisture damage.Confirmation of the complaint was undetermined.The probable cause could not be determined.